# SDR 08FDEA00755

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bridge
- Part number: A55178101200000
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZIONTAL STABILIZER TIP BRIDGING STRIP CORRODED UNDER THE NUTPLATES.  
REMOVED THE CORROSION REF SRM 51-74-10;  PARA 5.  FOUND TO BE WITHIN LIMITS IAW SRM 55-10-00 TABLE 101. ALODINED REF SRM 51-21-10,  PARA 5. PRIMED REF SRM 51-23-10;  PG 1. INSTALLED NUTPLATES REF SRM 51-40-21 PARA 6.  MINOR REPAIR.
